MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW48
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported thrush which was treated by a doctor prescribed topical antibiotic medication.Thrush is caused by a yeast fungus.Yeast grows in moist, warm environments.Risk of developing thrush can be increased by recent course of antibiotics1, cracked or damaged nipples1, oral contraceptives or steroids clothing not designed for breastfeeding that traps moisture2, and hot, humid conditions.The willow device was not returned to exploramed nc7 for evaluation.However, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow breast pump caused or contributed to this incident of thrush.La leche league international, https://www.Llli.Org/breastfeeding-info/thrush/ healthline, nipple thrush and breastfeeding, https://www.Healthline.Com/health/nipple-thrush#takeaway.
 
Event or Problem Description
The customer reported to willow customer care on 02 oct 2020 that she had been diagnosed with thrush by her doctor and received a prescription compounded nipple ointment containing betamethasone, miconazole, mupirocin, and in addition, gentian violet.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view CA 94040
MDR Report Key10857099
Report Number3012759464-2020-00016
Device Sequence Number19554517
Product Code HGX
UDI-Device Identifier00858298006446
UDI-Public(01)00858298006446(11)200203
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDW48
Device Catalogue NumberPDW48
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;